Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Dimensional stability in truncated moment problems

Subjects: *MOMENT problems (Mathematics); *STABILITY (Mechanics); *HILBERT space

  • Source: Journal of Mathematical Analysis & Applications. Apr2012, Vol. 388 Issue 1, p219-230. 12p.

تفاصيل العنوان

×
  • 1-10 of  43 نتائج ل ""STABILITY (Mechanics)""